Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Side effects
Feb 2, 2011

Hi Doc, first of all thanks a lot for your time. I just started with Atripla (5 days ago). THe first two nights some vivid dreams and hallucinations (not scary though). Dizziness all day long and feeling "flu like", sometimes feeling like having fever or muscle pain like when you get a cold but I have been able to manage them. Are these normal side effects and need to wait for them to go? or should I start worring about them? Dizziness is kinda going away... still there but not that much... THank you very much. My viral load was 60k and 310 CD4.

Response from Dr. Henry

You describe fairly classic efavirenz side effects that generally peak in the first several weeks and then taper such that perhaps 10% of patients still experience noticeable and sometimes annoying side effects. In your case the odds are that the symptoms will indeed improve-I hope all the way to no symptoms for you! KH



Previous
Doctor
Next
venapro for hemorrhoid and hiv meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement